| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported device was returned to the warehouse missing bearings.All pieces have not been returned.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event is confirmed.Visual evaluation of the returned products identified that the products exhibit signs of use (nicked or gouged) and one of the ball bearings is missing (missing ball bearings are not returned).Dimensional analysis of the product found the device to be conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.